# SDR ASAA2017111722760

- Difficulty date: November 17, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB CORRODED IN NUMEROUS AREAS. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LOWER SILL WEB IAW B737 800 SRM 51 40 02 0G 0 W 2 O .050 R .044 L 6 D .006.
